# SDR ASMF20200602011

- Difficulty date: February 25, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 27,621 hours, 3,162 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED EVIDENCE FUEL LEAK WITH 90 DROPS BY MINUTE IN THE CENTRAL MAIN TANK.  MAINTENANCE PERSONNEL PERFORMED EMPTIED CENTRAL MAIN TANK PROCEDURE, CENTER MAIN TANK REFUEL VALVES HAVE BEEN DEFERRED BY MEL 28-21-01-02 WITH FLIGHT NORMAL IN ACCORDANCE TO PROGRAM.  AT STA MEX MAINTENANCE PERSONNEL PERFORMED CONDITIONAL INSPECTION IAW DMC-B787-A-28-11-00-05A-280A-A, DETECTING DAMAGES IN THE SEALED OF CENTRAL MAIN TANK SKIN.  MAINTENANCE PERSONNEL PERFORMED VENTILATION AND REPAIR OF FUEL CENTRAL MAIN TANK IAW AMM DMC-B787-A-28-11-00-14A-663A-A, ALL CORRECT.
